MAUDE Adverse Event Report: WAISMED LTD NIO ADULT; INTRAOSSEOUS ACCESS DEVICE

WAISMED LTD NIO ADULT; INTRAOSSEOUS ACCESS DEVICE
Model Number NIO A
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
Complaint description from customer on (b)(6) 2023."vat nurse opened package, unlocked device by twisting top, squeezed down and the needle did not deploy.Second nurse stepped in and attempted to deploy needle and got a negative response.They opened another unit, followed the same steps, and successfully deployed needle into patient.There was a one-to-two-minute delay between start and deployment because of this incident.Both nurses have been trained on the device and have successfully used it in the past".

Brand Name
NIO ADULT
Common Device Name
INTRAOSSEOUS ACCESS DEVICE
Manufacturer (Section D)
WAISMED LTD
10 amal st
afek industrial park
rosh ha'yin, 48092 34
IS  4809234
Manufacturer (Section G)
WAISMED LTD
10 amal st
afek industrial park
rosh ha'yin, 48092 34
IS   4809234
Manufacturer Contact
giovani munoz
10 amal st
afek industrial park
rosh ha'yin, 48092-34
IS   4809234
MDR Report Key17955292
Report Number9616791-2023-00004
Device Sequence Number15233751
Product Code FMI
UDI-Device Identifier07290008325059
UDI-Public07290008325059
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K142086
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2025
Device Model NumberNIO A
Device Catalogue Number105000603
Device Lot Number2040021
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/08/2023
Initial Report FDA Received Date10/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown